# SDR 95FDEA01203

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 5755 · Spoilers
- Part: Te Skin
- Part number: 6517348107A
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAM ON TRAILING EDGE OF NR 5 SPOILER.  REPAIRED NR 5 SPOILER IAW FEDEX SRM 51-40-6.
